# SDR R61A2024110900532

- Difficulty date: November 9, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 40,417 hours, 26,360 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001422006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - SUSPECTED CRACK RH WING RIB 4A AS MARKED.  REPAIRED CRACK IN RH WING BY PERFORMING CUT OUT AND INSTALLING A REPAIR DOUBLER PER ETD-2024-170-028830.
